# SDR DALA2021040802064

- Difficulty date: April 8, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 66,076 hours, 8,308 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 27JH OVERHEAD AISLE EMERGENCY LIGHT INOP. CORRECTIVE ACTION: FOUND WIRE LOOSE ON BACK OF UNIT. RESEATED WIRE. (7687355)
